MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION EFFLUENT SAMPLE BAG; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C4476
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an effluent sample bag had a small cut which resulted in a leak.This was noticed during use of the device for peritoneal dialysis therapy.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Additional information: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was discarded; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
EFFLUENT SAMPLE BAG
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9805705
Report Number1416980-2020-01268
Device Sequence Number778724
Product Code FKX
UDI-Device Identifier00085412007717
UDI-Public(01)00085412007717
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K923065
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/31/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2024
Device Catalogue Number5C4476
Device Lot NumberH19J15056
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/13/2020
Supplement Date Received by Manufacturer03/12/2020
Initial Report FDA Received Date03/09/2020
Supplement Report FDA Received Date03/31/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1